advertisement
Question
Posted by: CS01 | 2010/07/13

Allergex

What are the long term side affects of taking an antihistamine (Allergex) daily?

I normally use it when I have bad hayfever (in summer) but the last couple of days I''ve taken 2 at night to help me fall asleep.
I normally sleep very badly, sleep very lightly and will wake up every 2 hours or so. With the Allergex I have found that it makes me sleepy enough to actually fall asleep and to have a couple of hours of deep sleep. I''m just worried about possible side effects.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

The only long-term effect I'm aware of is that the effect of the antihistamine may become weaker with prolonged use as the body adapts to treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/07/14

Hi

The only long-term effect I'm aware of is that the effect of the antihistamine may become weaker with prolonged use as the body adapts to treatment.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement